# SDR ASOA2019060634025

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 38,348 hours, 30,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 10590
- Condition: Loose
- Location: Emergency Light
- Part time: 1,196 hours, 948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4442 THE CREW REPORTED THAT THE EXIT ROW EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE RECURRED THE #3 EMERGENCY LIGHT BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
